# SDR UALA2012101105787

- Difficulty date: October 10, 2012
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 61,371 hours, 23,194 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK IN SHEETMETAL IN ENG NR 2 AT 12.30 POSITION IN EXHAUST END.   STOPPED DRILLED PER MT78-00.  CRACK BEYOND ALLOWABLE MM LIMITS.  REPLACED CNA MM 78-11-11.
